# SDR SWAA011967

- Difficulty date: July 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 9,044 hours, 5,534 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: 47977
- Condition: Cracked
- Location: Rh Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RH MLG W/W AFT WEB CRACKED.                            R&R WEB PER SRM.
